# SDR SWAA2021080545868

- Difficulty date: April 28, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 21,271 hours, 9,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140EF CORRODED AROUND EDGES / AFT CARGO PIT FLOOR PANEL 140EF CORODED AROUND EDGES. EVALUATED DAMAGE; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. FABRICATED NEW PANEL VERIFIED MATERIAL IAW AMM 25-52-01-301-801; P# 2024T3071 ATAG# A48673. FABRICATED IAW BOEING DWG 453A2610. TREATED IAW AMM 51-21-41-370-801. PRIMED IAW AMM 51-21-72-370-804. CONFORMITY INSPECTION IAW BOEING DWG 453A2610; DETERMINED CATAGORY 3; #453A2610-58 AAR-AST
